Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Enlarged Optic Nerves connected with HIV+
Jan 31, 2003

Dear Doc, My 10 year old daughter is HIV+. Upon a recent eye exam for glasses, the eye dr. said her optic nerves were extremely enlarged. Since he had not seen her before he stated it could be physiological or an early sign of glaucoma. I did not disclose her HIV status, but also wondered if it could be a side effect of her meds (Zerit, Sustiva, and Videx). Any info. would really be appreciated.

Response from Dr. Henry

Optic neuritis has been reported with ddi (the videx)and their are several infections (CMV, toxo) that can involve the retina/optic nerve region. An HIV experienced eye specialist should examine the eyes and be informed about your diagnosis and meds! KH



Previous
osteopenia and HIV
Next
why??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement